# SDR 99ZZZM570

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR BOTTOM HALF SEAL CAGE IS DISTORTED, BENT IN NUMEROUS AREAS.  REPLACED FORWARD CARGO DOOR BOTTOM AFT SEAL CAGE P/N HC523J0 063-202.  STRAIGHTENED BEND IN PORTION OF BOTTOM FORWARD SEAL CAGE.  (M)
